# SDR DALA2022110707201

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 49,132 hours, 22,967 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6822 FLT ATTD REPORTED ELECTRICAL SMELL IN FWD CABIN. NO NOTICIBLE SMELL IN COCKPIT. ON DECENT SMELL DISIPATED AND IFE BECAME INOP/ COMPLETELY SHUTDOWN.   R/R IFE OMC REF LOG #9399149. PERFORMED SYSTEM TEST OF DOOR AREA HEATERS REF B757 AMM 21-45. C/W MD LOG. HIGH POWER RUN FOR ASSURANCE. REMOVED AND REPLACED DOOR AREA HEATER PER B757 AMM 21-45 DUE TO DOOR AREA SMELL. PERFORMED HIGH POWER RUN ON BOTH ENGINES. 3X. NO SMELLS OR ISSUES NOTED. REF B757 AMM 71-00. (9399148)
